Open Access
Translator Disclaimer
2016 Homological stability for automorphism groups of RAAGs
Giovanni Gandini, Nathalie Wahl
Algebr. Geom. Topol. 16(4): 2421-2441 (2016). DOI: 10.2140/agt.2016.16.2421

Abstract

We show that the homology of the automorphism group of a right-angled Artin group stabilizes under taking products with any right-angled Artin group.

Citation

Download Citation

Giovanni Gandini. Nathalie Wahl. "Homological stability for automorphism groups of RAAGs." Algebr. Geom. Topol. 16 (4) 2421 - 2441, 2016. https://doi.org/10.2140/agt.2016.16.2421

Information

Received: 2 November 2015; Revised: 14 February 2016; Accepted: 2 March 2016; Published: 2016
First available in Project Euclid: 28 November 2017

zbMATH: 06627580
MathSciNet: MR3546470
Digital Object Identifier: 10.2140/agt.2016.16.2421

Subjects:
Primary: 20F28
Secondary: 20F65

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.16 • No. 4 • 2016
MSP
Back to Top